# SDR UIEA2021060201254

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,258 hours, 20,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 880227
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF #2 ENG FAN MODULATING VLV, CHECKED BAD.(  TRANSFERRED TO MDDR # 147892, CAT C. DUE 11JUN21 IAW MEL 36-12-02-01. MCC NOTIFIED. PLACARDS INSTALLED, LEAK CHECK GOOD. JL AT 1648Z.   REMOVED AND REPLACED RH FAN AIR MODULATING VALVE IAW B767 AMM REF 36-11-16. OPS CHECKED GOOD. THIS CLEARS MDDR 147892, MCC NOTIFIED. TS @ 01:17Z )
